MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY

BOSTON SCIENTIFIC CORPORATION HYDRA JAGWIRE; STYLET FOR CATHETER, GASTRO-UROLOGY
Model Number M00556041
Medical Device Problem Codes Break (1069); Entrapment of Device (1212); Peeled/Delaminated (1454)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a hydra jagwire guidewire was used during an eus-directed transgastric ercp (edge) procedure performed on (b)(6) 2019.According to the complainant, during the procedure, the physician needed to pass a needle through the remnant stomach to fill with saline and contrast as well as place a boston scientific stent.A hydra jagwire wire was placed through the expect needle, the needle tip peeled the hydrophilic coating on the guidewire.The hydra jagwire ptfe jacket coating peeled and the coating became stuck in the distal end of the needle.Reportedly, the corewire tip broke off inside needle.A new expect needle and hydra jagwire were used to complete the procedure.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be fine.

Brand Name
HYDRA JAGWIRE
Common Device Name
STYLET FOR CATHETER, GASTRO-UROLOGY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key9256883
Report Number3005099803-2019-05213
Device Sequence Number13913399
Product Code EZB
UDI-Device Identifier08714729648475
UDI-Public08714729648475
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2022
Device Model NumberM00556041
Device Catalogue Number5604
Device Lot Number0024217221
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/04/2019
Initial Report FDA Received Date10/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1